Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to get rid of immune anemia and PE cytoglobin medicine interaction?

Hi, I suffer from auto immune aneamia and had suffered PE together with cyroglobin. At present I am steroids and warfarin and azathiopron and folic acid. I suffer lots of side effects of medidcation. Taking warfarin and the interaction of other medication is very stressful. At times I have started to feel very anxious over small issues. Steroids play a great role with side effects.
Mon, 1 Jun 2020
Report Abuse
Addiction Medicine Specialist 's  Response
Hello,

Cryoglobulinemia is quite variable on how bad it is. Mostly it doesn't cause anemia but in those who have serious effects from cryoglobulemia on the blood count, then they need to have it treated.

There are a lot of treatments for it and all have side effects. There can be removal of the serum--it grows back rapidly.

There can be chemotherapy/steroids. There can be anti-lymphocyte monoclonals. If it affects clotting, warfarin is well-studied as preventing death. Newer agents are POSSIBLY effective--but haven't been studied as much as warfarin.

Sorry, but I see good reasons for the medications you are on and few other drugs. Bone marrow transplant and anti-lymphocyte monoclonals are OTHER treatments. I wouldn't say they are BETTER treatments.

BUT if one's cryoglobulins affect blood count and clotting. Then SOME treatment is really necessary.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Matt Wachsman
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Warfarin


How to get rid of immune anemia and PE cytoglobin medicine interaction?

Hello, Cryoglobulinemia is quite variable on how bad it is. Mostly it doesn t cause anemia but in those who have serious effects from cryoglobulemia on the blood count, then they need to have it treated. There are a lot of treatments for it and all have side effects. There can be removal of the serum--it grows back rapidly. There can be chemotherapy/steroids. There can be anti-lymphocyte monoclonals. If it affects clotting, warfarin is well-studied as preventing death. Newer agents are POSSIBLY effective--but haven t been studied as much as warfarin. Sorry, but I see good reasons for the medications you are on and few other drugs. Bone marrow transplant and anti-lymphocyte monoclonals are OTHER treatments. I wouldn t say they are BETTER treatments. BUT if one s cryoglobulins affect blood count and clotting. Then SOME treatment is really necessary. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Matt Wachsman